# SDR K3HA980071

- Difficulty date: May 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8883Z
- Make and model: Boeing 727225
- Aircraft serial: 21580
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR TRACK LIGHTING BROKEN AT ROW NR 2 (LEFT).  REMOVED AND REPLACED BROKEN SECTION OF TRACK PER MM 33-50-00.  OPS CHECK OK.
